American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Marcel Hansmann. Absence of eigenvalues of non-selfadjoint Schr\"odinger operators on the boundary of their numerical range. Proc. Amer. Math. Soc. 142 (2014) 1321-1335.
Abstract, references, and article information   
View Article: PDF

[2] Todd Kapitula and Keith Promislow. Stability indices for constrained self-adjoint operators. Proc. Amer. Math. Soc. 140 (2012) 865-880. MR 2869071.
Abstract, references, and article information   
View Article: PDF

[3] Peter D. Hislop and Peter Müller. The spectral shift function for compactly supported perturbations of Schrödinger operators on large bounded domains. Proc. Amer. Math. Soc. 138 (2010) 2141-2150. MR 2596053.
Abstract, references, and article information   
View Article: PDF

[4] Fabrizio Cuccu, Behrouz Emamizadeh and Giovanni Porru. Optimization of the first eigenvalue in problems involving the $p$-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 1677-1687. MR 2470826.
Abstract, references, and article information   
View Article: PDF

[5] Bernd Carl. On a Weyl inequality of operators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 155-159. MR 2439436.
Abstract, references, and article information   
View Article: PDF

[6] Mildred Hager. Bound on the number of eigenvalues near the boundary of the pseudospectrum. Proc. Amer. Math. Soc. 135 (2007) 3867-3873. MR 2341937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mitsuru Uchiyama. Subadditivity of eigenvalue sums. Proc. Amer. Math. Soc. 134 (2006) 1405-1412. MR 2199187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jesper Tidblom. A geometrical version of Hardy's inequality for $\stackrel{\circ}{\textrm{W}}{}^{1,p}(\Omega)$. Proc. Amer. Math. Soc. 132 (2004) 2265-2271. MR 2052402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. I. Gil'. Inner bounds for the spectrum of quasinormal operators. Proc. Amer. Math. Soc. 131 (2003) 3737-3746. MR 1998181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Feng-Yu Wang. Sobolev type inequalities for general symmetric forms. Proc. Amer. Math. Soc. 128 (2000) 3675-3682. MR 1691009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Thamban Nair. On spectral properties of perturbed operators . Proc. Amer. Math. Soc. 123 (1995) 1845-1850. MR 1242098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Masatoshi Fujii, Takayuki Furuta and Yūki Seo. An inequality for some nonnormal operators---extension to normal approximate eigenvalues . Proc. Amer. Math. Soc. 118 (1993) 899-902. MR 1152981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Binding and Qiang Ye. Some general local variational principles . Proc. Amer. Math. Soc. 114 (1992) 107-114. MR 1072084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1